MathSciNet Relay Station
MathSciNet bibliographic data
MR157286 52.50
Busemann, H.; Ewald, G.; Shephard, G. C. Convex bodies and convexity on Grassmann cones. I–IV. Math. Ann. 151 1963 1–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement